# SDR C77A20160628004

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 23,825 hours, 13,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE374129200
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR WAS FOUND DIFFICULT TO ARM AND DISARM, THE EVACUATION ESCAPE SLIDE BUSTLE PIN WAS FOUND DETACHED AND PNEUMATIC ASSIST BOTTLE PRESSURE WAS DEPLETED.  THE L2 DOOR DIAPHRAGM ASSY WAS REPLACED IAW AMM AND WAS CHARGED.  THE EVACUATION SLIDE MECHANISM WAS ADJUSTED IAW AMM.  OPS CHECK GOOD, NO DEFECTS NOTED, ACFT OK FOR SERVICE.
